Alert archive / Wisconsin / Gale Warnings in 2013
Gale Warning 7, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale warning at Feb 25, 2013, 9:21 AM CST. It took effect at Feb 26, 2013, 6:00 AM CST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2013, 9:21 AM CST (15:21 UTC)
- In effect from
- Feb 26, 2013, 6:00 AM CST
- Expired
- Feb 27, 2013, 3:00 AM CST
- In force
- 21 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
190 WHUS73 KMKX 251521 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 921 AM CST MON FEB 25 2013 ...BRISK AND GUSTY NORTHEAST WINDS DEVELOPING TUESDAY... .DEEP LOW PRESSURE TRACKING FROM ARKANSAS TO INDIANA MONDAY NIGHT AND TUESDAY WILL BRING BRISK NORTHEAST WINDS AND GALE FORCE WIND GUSTS. HIGH WAVES WILL RESULT. WINDS WILL BECOME NORTHERLY LATE TUESDAY NIGHT AND WEDNESDAY. GALE FORCE GUSTS TO 35 KNOTS ARE EXPECTED TUESDAY AND WEDNESDAY. LMZ643>646-252330- /O.UPG.KMKX.GL.A.0005.130226T1200Z-130228T0000Z/ /O.NEW.KMKX.GL.W.0007.130226T1200Z-130228T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 921 AM CST MON FEB 25 2013 ...GALE WARNING IN EFFECT FROM 6 AM TUESDAY TO 4 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 AM TUESDAY TO 4 AM CST THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: EAST 15 TO 25 KNOTS TOWARD SUNRISE ON TUESDAY... BECOMING NORTHEAST TO 30 KNOTS TUESDAY AFTERNOON. WINDS BACKING NORTH 15 TO 25 KNOTS LATE TUESDAY NIGHT THROUGH WEDNESDAY. GALE FORCE GUSTS TO 35 KNOTS EXPECTED TUESDAY THROUGH WEDNESDAY. * WAVES: 3 TO 5 FEET BY SUNRISE ON TUESDAY...BUILDING TO 8 TO 12 FEET TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MEB
7 follow-up statements
925 WHUS73 KMKX 252140 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 340 PM CST MON FEB 25 2013 ...GUSTY NORTHEAST WINDS AND HIGH WAVES DEVELOPING TUESDAY... .DEEP LOW PRESSURE TRACKING FROM ARKANSAS TO INDIANA TONIGHT AND TUESDAY WILL BRING BRISK NORTHEAST WINDS AND GALE FORCE WIND GUSTS. HIGH WAVES WILL RESULT. WINDS WILL BECOME NORTHERLY LATE TUESDAY NIGHT AND WEDNESDAY. LMZ643>646-260545- /O.CON.KMKX.GL.W.0007.130226T1200Z-130228T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 340 PM CST MON FEB 25 2013 ...GALE WARNING REMAINS IN EFFECT FROM 6 AM TUESDAY TO 4 AM CST THURSDAY... A GALE WARNING REMAINS IN EFFECT FROM 6 AM TUESDAY TO 4 AM CST THURSDAY. * WINDS: EAST 15 TO 25 KNOTS TOWARD SUNRISE ON TUESDAY... BECOMING NORTHEAST TO 30 KNOTS TUESDAY AFTERNOON. WINDS BACKING NORTH 15 TO 25 KNOTS LATE TUESDAY NIGHT THROUGH WEDNESDAY. GALE FORCE GUSTS TO 35 KNOTS EXPECTED TUESDAY THROUGH WEDNESDAY. * WAVES: 3 TO 5 FEET BY SUNRISE ON TUESDAY...BUILDING TO 8 TO 12 FEET TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
930 WHUS73 KMKX 260343 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 943 PM CST MON FEB 25 2013 ...GUSTY NORTHEAST WINDS AND HIGH WAVES DEVELOPING TUESDAY... .DEEP LOW PRESSURE IN SOUTHEAST ARKANSAS TONIGHT...WILL TRACK ACROSS SOUTHERN ILLINOIS AND CENTRAL INDIANA TUESDAY AND TUESDAY NIGHT ...BRINGING BRISK NORTHEAST WINDS AND GALE FORCE WIND GUSTS. HIGH WAVES WILL RESULT. WINDS WILL BECOME NORTHERLY LATE TUESDAY NIGHT AND WEDNESDAY. LMZ643>646-261145- /O.CON.KMKX.GL.W.0007.130226T1200Z-130228T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 943 PM CST MON FEB 25 2013 ...GALE WARNING REMAINS IN EFFECT FROM 6 AM TUESDAY TO 4 AM CST THURSDAY... A GALE WARNING REMAINS IN EFFECT FROM 6 AM TUESDAY TO 4 AM CST THURSDAY. * WINDS: EAST 10 TO 20 KNOTS...INCREASING 15 TO 25 KNOTS TOWARD SUNRISE ON TUESDAY... BECOMING NORTHEAST TO 30 KNOTS TUESDAY AFTERNOON. WINDS BACKING NORTH 15 TO 25 KNOTS LATE TUESDAY NIGHT THROUGH WEDNESDAY. GALE FORCE GUSTS TO 35 KNOTS EXPECTED FROM TUESDAY MORNING THROUGH WEDNESDAY. * WAVES: 3 TO 5 FEET BY SUNRISE ON TUESDAY...BUILDING TO 8 TO 12 FEET TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
930 WHUS73 KMKX 261010 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 410 AM CST TUE FEB 26 2013 ...GUSTY NORTHEAST WINDS AND HIGH WAVES TODAY INTO TONIGHT... .LOW PRESSURE OVER SOUTHEAST MISSOURI WILL MOVE TO NORTHERN INDIANA LATE TONIGHT...THEN STALL OVER THE EASTERN GREAT LAKES WEDNESDAY BEFORE DRIFTING TOWARD THE NORTHEAST COAST ON THURSDAY. THE LOW WILL BRING GALE FORCE NORTHEAST WINDS. HIGH WAVES WILL RESULT. WINDS WILL BECOME NORTHERLY LATE TONIGHT AND WEDNESDAY. LMZ643>646-261815- /O.CON.KMKX.GL.W.0007.130226T1200Z-130228T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 410 AM CST TUE FEB 26 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY. * WINDS: 15 TO 25 KNOTS...INCREASING TO NORTHEAST GALES TO 35 KNOTS BY AFTERNOON. WINDS BACKING NORTH TO 30 KNOTS LATE TUESDAY NIGHT THROUGH WEDNESDAY. GALE FORCE GUSTS TO 35 KNOTS EXPECTED THROUGH WEDNESDAY. * WAVES: 4 TO 7 FEET...BUILDING TO 8 TO 12 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
720 WHUS73 KMKX 261514 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 914 AM CST TUE FEB 26 2013 ...GUSTY NORTHEAST WINDS AND HIGH WAVES TODAY INTO TONIGHT... .STRONG LOW PRESSURE OVER SOUTHEAST MISSOURI WILL MOVE TO NORTHERN INDIANA LATE TONIGHT...THEN STALL OVER THE EASTERN GREAT LAKES WEDNESDAY BEFORE DRIFTING TOWARD NEW ENGLAND ON THURSDAY. THE LOW WILL BRING GALE FORCE NORTHEAST WINDS. HIGH WAVES WILL RESULT. WINDS WILL BECOME NORTHERLY LATE TONIGHT AND WEDNESDAY. LMZ643>646-262315- /O.CON.KMKX.GL.W.0007.000000T0000Z-130228T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 914 AM CST TUE FEB 26 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY. * WINDS: NORTHEAST GALES TO 35 KNOTS. WINDS BACKING NORTH TONIGHT. * WAVES: BUILDING TO 6 TO 10 FEET TODAY AND 8 TO 12 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
646 WHUS73 KMKX 262053 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 253 PM CST TUE FEB 26 2013 ...NORTHEAST GALES AND HIGH WAVES TONIGHT... .STRONG LOW PRESSURE OVER SOUTHERN ILLINOIS AND INDIANA WILL MOVE TO SOUTHERN LOWER MICHIGAN ON WEDNESDAY...THEN SLOWLY EXIT TOWARD NEW ENGLAND WEDNESDAY NIGHT AND THURSDAY. STRONG NORTHEAST WINDS TONIGHT WILL SLOWLY BACK TO NORTHERLY BY WEDNESDAY. HIGH WAVES WILL RESULT. THE GALE WARNING EXPIRES AT MIDNIGHT...AND WILL BE FOLLOWED BY A SMALL CRAFT ADVISORY THAT WILL CONTINUE FOR AN EXTENDED PERIOD. WE COULD SEE ELEVATED WAVES RIGHT INTO THE WEEKEND DUE TO A PERSISTENT BRISK NORTH OR NORTHEAST WIND. LMZ643>646-270500- /O.EXT.KMKX.GL.W.0007.000000T0000Z-130227T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 253 PM CST TUE FEB 26 2013 ...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE GALE WARNING IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: NORTHEAST GALES TO 35 KNOTS. WINDS BACKING NORTH TONIGHT AND DIMINISHING TO WINDS TO 30 KNOTS. * WAVES: 8 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
499 WHUS73 KMKX 270413 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1013 PM CST TUE FEB 26 2013 ...NORTHEAST GALES AND HIGH WAVES SLOWLY EASE OVERNIGHT... .STRONG LOW PRESSURE OVER THE CENTRAL INDIANA/OHIO BORDER WILL MOVE TO SOUTHERN LOWER MICHIGAN ON WEDNESDAY...THEN SLOWLY EXIT TOWARD NEW ENGLAND WEDNESDAY NIGHT AND THURSDAY. STRONG NORTHEAST WINDS TONIGHT WILL SLOWLY BACK TO NORTHERLY BY WEDNESDAY. HIGH WAVES WILL RESULT. THE GALE WARNING EXPIRES AT MIDNIGHT...THOUGH LOCATIONS NORTH OF MILWAUKEE MAY HAVE TO BE EXTENDED. THE GALE WARNING WILL BE FOLLOWED BY A SMALL CRAFT ADVISORY THAT WILL CONTINUE FOR AN EXTENDED PERIOD. WE COULD SEE ELEVATED WAVES RIGHT INTO THE WEEKEND DUE TO A PERSISTENT BRISK NORTH OR NORTHEAST WIND. LMZ643>646-270600- /O.CON.KMKX.GL.W.0007.000000T0000Z-130227T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1013 PM CST TUE FEB 26 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: NORTHEAST GALES TO 35 KNOTS. WINDS BACKING NORTH LATER TONIGHT AND DIMINISHING TO 30 KNOTS. * WAVES: 8 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
793 WHUS73 KMKX 270505 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1105 PM CST TUE FEB 26 2013 ...NORTHEAST GALES AND HIGH WAVES SLOWLY EASE OVERNIGHT... .STRONG LOW PRESSURE OVER THE CENTRAL INDIANA/OHIO BORDER WILL MOVE TO SOUTHERN LOWER MICHIGAN ON WEDNESDAY...THEN SLOWLY EXIT TOWARD NEW ENGLAND WEDNESDAY NIGHT AND THURSDAY. STRONG NORTHEAST WINDS TONIGHT WILL SLOWLY BACK TO NORTHERLY BY WEDNESDAY. HIGH WAVES WILL RESULT. THE GALE WARNING NOW EXPIRES AT 3 AM...AND WILL NEED TO BE FOLLOWED BY A SMALL CRAFT ADVISORY THAT WILL CONTINUE FOR AN EXTENDED PERIOD. WE COULD SEE ELEVATED WAVES RIGHT INTO THE WEEKEND DUE TO A PERSISTENT BRISK NORTH OR NORTHEAST WIND. LMZ643>646-270900- /O.EXT.KMKX.GL.W.0007.000000T0000Z-130227T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1105 PM CST TUE FEB 26 2013 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM CST WEDNESDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 3 AM CST WEDNESDAY. * WINDS: NORTHEAST GALES TO 35 KNOTS. WINDS BACKING NORTH LATER TONIGHT AND DIMINISHING TO 30 KNOTS OVERNIGHT. * WAVES: 8 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Feb 25, 3:28 AM CST, 5 hours 53 minutes earlier.
Area forecast discussion, Feb 25, 3:28 AM CST, 5 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
328 AM CST MON FEB 25 2013
.TODAY AND TONIGHT...FORECAST CONFIDENCE MEDIUM TO HIGH.
A WEAK INVERTED SFC TROUGH AND VORTICITY MAXIMUM ALOFT IS SUPPORTING
SPORADIC LIGHT SNOW ACROSS IA INTO PORTIONS OF SW AND WEST CENTRAL
WI. THE APPROACHING SHORTWAVE TROUGH ACROSS THE NRN PLAINS WILL
ALLOW THE AREA OF LGT SNOW TO TRACK NEWD THROUGH WI THE REMAINDER OF
THE DAY BUT REMAINING TO THE NORTH OF THE CWA. THUS EXPECT MO CLOUDY
CONDITIONS WITH THE EXCEPTION OF MORE PARTLY CLOUDY CONDITIONS OVER
SE WI. 925 MB TEMPS OF -1C TO -2C WOULD SUGGEST HIGHS AROUND 40F BUT
CLOUDS WILL LIMIT MIXING SO KEPT TEMPS DOWN BUT STILL CLOSE TO 40F
IN SE WI WHERE LESS CLOUDS ARE EXPECTED. FOR TNT EXPECT SCT-BKN
CLOUD COVER WITH INCREASING ELY WINDS LATE SO THE COMBINATION OF THE
TWO SHOULD KEEP THE LOWS IN THE 20S. CLOUDS WILL BE INCREASING FROM
THE SOUTH LATE AT NIGHT AS THE UPPER LOW OVER W TX TRACKS TO AR WITH
A 991 MB SFC LOW ALONG THE AR/MO BORDER.
TUESDAY AND TUESDAY NIGHT - CONFIDENCE...MEDIUM
MAIN FOCUS WILL BE ON SNOW EVENT. 500 MILLIBAR LOW CENTER PROGGD
TO SHIFT FROM NE AR INTO SRN IN BY LATE IN THE DAY. 850 MILLIBAR
WEAKENS AS IT LIFTS INTO EITHER CENTRAL IL OR WC IN. SNOW EXPECTED
TO SPREAD INTO SRN WI DURING THE AFTERNOON...SOUTH OF I-94
INITIALLY...AND PERHAPS A LITTLE BEFORE THE NOON HOUR...AND THEN
LIFT NORTH ACROSS MOST IF NOT ALL OF SRN WI DURG THE AFTN HRS.
1000-500 MILLIBAR THICKNESSES SUPPORT A BRIEF PERIOD OF MIXED
PRECIP...THOUGH THE TOP/DOWN METHOD SUGGESTS ALL SNOW. WILL LEAN
TOWARDS THE CONSENSUS OF THE NAM/GFS BUFKIT KEEPING THINGS ALL
SNOW. 00Z NAM IS MORE ROBUST ON HIGHER QPF NUMBERS INTO TUESDAY
NIGHT...HOWEVER THIS SOLUTION IS AN OUTLIER. 00Z ECMWF SHOWS MORE
OF A GLANCING SHOT TO THE SOUTHEAST CORNER WITH THE HIGHER QPF.
EVEN WITH THE WEAKENING SYSTEM THE SURFACE/850 MILLIBAR GRADIENT
SUPPORTS GUSTY WINDS ACROSS SRN WI DURG THE BETTER SNOWFALL
TUESDAY AFTERNOON/NIGHT. SO EVEN IF SNOW AMOUNTS FAVOR THE
MAJORITY OF SOLUTIONS...THE COMBO OF WIND/SNOW WILL AFFECT THE
EVENING COMMUTE. WILL LEAVE THE WATCH IN PLACE FOR NOW BUT GIVEN
LOWER RATIOS/NAM AS THE OUTLIER/WARMER TEMPS DURING EVENT...CAN
SEE THIS TIPPING MORE TOWARDS AN ADVISORY IMPACT MORE SO THAN A
WARNING.
WEDNESDAY - CONFIDENCE...LOW TO MEDIUM
GFS IS A COMPROMISE BETWEEN LARGELY DRY ECMWF AND WET NAM. NAM IS
STRONGER ON THE FUJIWARA IDEA WHILE GFS/ECMWF MORE PROGRESSIVE
WITH THE CIRCULATION TO THE EASTERN LAKES AND BROADER CYCLONIC
FLOW/LESS QPF HERE. WILL MAINTAIN SOME LIGHT ACCUMULATION THIS
PERIOD. NAM IS THE OUTLIER AT THIS POINT.
THURSDAY AND FRIDAY - CONFIDENCE...MEDIUM
SURFACE HIGH GRADUALLY BUILDS IN WITH THE MAIN LOW CENTER WELL TO
THE EAST. BOTH GFS AND ECMWF SHOWING NE FLOW WITH GFS GENERATING
PRECIP. WILL LEAN TOWARDS THE DRIER LOOK OF THE ECMWF AS 850 TEMPS
LOOK TOO WARM TO SUPPORT LAKE EFFECT.
SATURDAY - CONFIDENCE...LOW TO MEDIUM
ECMWF HAS BEEN INCONSISTENT WITH DEPICTING A WEAK WAVE DRIVING SSE
IN THE UPPER FLOW. CURRENT RUN HAS VERY LIGHT QPF IN THE WEST WHILE
GFS HAS HAD A MORE CONSISTENT DRY SIGNAL. ALLBLEND POPS LEAN WITH
THE LATTER AND WILL GO THAT DIRECTION FOR NOW. COLDER 850 TEMPS
ARRIVE...ESPECIALLY LATER INTO SATURDAY NIGHT WITH POTENTIALLY
FAVORABLE TRAJECTORY. WILL HAVE TO WATCH FOR LAKE EFFECT SNOW
SHOWERS.
SUNDAY - CONFIDENCE...MEDIUM
PRONOUNCED NNW 500 MILLIBAR FLOW WITH GFS AND ECMWF SHOWING MAINLY
SHEARED/ELONGATED VORT AXIS ACRS WI. WILL AGAIN FAVOR THE DRY LOOK
OF THE ALLBLEND POPS...BUT AGAIN...CONCERNED ABOUT LAKE EFFECT SNOW
SHOWERS. GFS TRAJ LOOKS A LITTLE MORE FAVORABLE AT THIS POINT.
&&
.AVIATION/12Z TAFS/...LIGHT AND PATCHY FREEZING FOG STILL POSSIBLE
AT TAF SITES THROUGH ABOUT 14Z THIS MORNING. OTHERWISE SCT-BKN
MID TO HIGH CLOUDS TODAY AND TNT WITH INCREASING ELY WINDS TOWARD
TUE AM AS STRONG LOW PRESSURE APPROACHES FROM THE SOUTH.
&&
.MARINE...A GALE WATCH IS IN EFFECT FOR TUESDAY AND WEDNESDAY AS A
LARGE LOW PRESSURE AREA TRACKS FROM THE MIDDLE MS RIVER VALLEY TO
THE ERN GREAT LAKES. BRISK EAST TO NORTHEAST WINDS MAY GUST TO GALE
FORCE AND THEN TURN NLY ON WED. HIGH WAVES ARE EXPECTED.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER STORM WATCH FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY
NIGHT FOR WIZ052-059-060-064>066-069>072.
LM...GALE WATCH FROM TUESDAY MORNING THROUGH WEDNESDAY AFTERNOON FOR
LMZ643>646.
&&
TODAY/TONIGHT AND AVIATION/MARINE...GEHRING
TUESDAY THROUGH SUNDAY...COLLARHazardous weather outlook, Feb 25, 4:05 AM CST, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 405 AM CST MON FEB 25 2013 WIZ046-047-051-052-056>060-062>072-261015- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 405 AM CST MON FEB 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A WINTER STORM WATCH IS IN EFFECT FOR TUESDAY AFTERNOON AND NIGHT. A LARGE LOW PRESSURE SYSTEM WILL TRACK FROM THE MIDDLE MISSISSIPPI RIVER VALLEY TO THE EASTERN GREAT LAKES FOR TUESDAY AND WEDNESDAY...AND WILL LIKELY SPREAD MODERATE TO POSSIBLY HEAVY SNOW ACCUMULATIONS INTO EASTERN WISCONSIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT SEVEN DAYS...BUT SNOWFALL REPORTS ARE APPRECIATED. LMZ643>646-261015- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 405 AM CST MON FEB 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A GALE WATCH IS IN EFFECT FOR TUESDAY THROUGH WEDNESDAY. A LARGE AND SLOW MOVING LOW PRESSURE SYSTEM WILL TRACK FROM THE MIDDLE MISSISSIPPI RIVER VALLEY TO THE EASTERN GREAT LAKES THIS WEEK. BRISK EAST TO NORTHEAST WINDS ARE EXPECTED LATE MONDAY NIGHT THROUGH TUESDAY NIGHT...THEN BRISK NORTH WINDS THE REMAINDER OF THE WEEK. HIGH WAVES WILL PREVAIL THE ENTIRE WEEK WITH GALE FORCE WINDS POSSIBLE AT TIMES. WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 9:32 PM CST | Winter Storm Watch | MKX | Jefferson, Kenosha, Milwaukee, Ozaukee, Racine, Rock and 4 more | 14 hr |
| Feb 25, 10:17 AM CST | Winter Weather Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 48 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.